# SDR RAIA981006

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379628C402
- Condition: Failed
- Location: Cockpit
- Part time: 12,836 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 7479 - LEX - F/O'S FORWARD WINDSCREEN SHATTERED.  MAINTENANCE REPLACED WINDSCREEN.  (M)
